# SDR UPS03240264

- Difficulty date: February 17, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- Aircraft time: 47,122 hours, 30,408 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C&SI,  AREA OF LIGHT SURFACE CORROSION ON SKIN ABOVE ENG NR 2 PYLON RT SIDE AT BS 1363 AT RT COWL HINGE LINE.  FASTENERS REMOVED FROM SKIN & GUTTER IAW SRM 51-30-02.  NEW PANEL MADE IAW SRM 54-10-2 & 51-10-1.  NEW PANEL ALODINED & PRIMED IAW SRM 51-10-2.  RAIN GUTTER INSTALLED IAW SRM 51-30-02.
